# SDR ASOA201206090052

- Difficulty date: June 9, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N13965
- Make and model: Emb EMB-145LR
- Aircraft serial: 145125
- Aircraft time: 31,845 hours, 23,931 cycles
- Engine: Allsn AE3007C
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: 23070401
- Part serial: CAE311209
- Condition: Leaking
- Location: Nr 1
- Part time: 24,310 hours, 20,896 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED SMOKE IN THE COCKPIT FOLLOWED BY LAVATORY SMOKE WARNING ON EICAS. F/A OBSERVED SMOKE IN CABIN.  ACFT RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT.  MX R & R THE NR 1 ENGINE.  ALL OPS CHECKED GOOD.
